MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAXSFT10 1.5MM X 1CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAXSFT10 1.5MM X 1CM; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number DLX100151
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode: krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Information regarding patient weight, height, medical history, race, and ethnicity was not reported.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Based on the photos provided by the account, the analysis of the failure reported by the client cannot be conclusively determined because only the product label can be seen in the photo provided.A manufacturing record evaluation was performed for the finished device l16085 number, and no non-conformances related to the reported complaint condition were identified.
 
Event or Problem Description
As reported by a healthcare professional, during a coil embolization, a 1.5mm x 1cm deltaxsft10 coil (deltaxsft, l16085) was being used as the final finishing coil.After the coil detached and was removed from the excelsior microcatheter (mc), there was ¿something sticking out¿ at the end of the mc.The procedure was well completed.There was no patient injury reported.The device was removed from the patient without additional intervention.The device(s) were used and prepped as per the instructions for use.The concomitant devices functioned as expected.There was no device fragments that remained in the patient.There was no excessive force applied to the device.There was no difficulty with device positioning.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.Complaint conclusion: as reported by a healthcare professional, during a coil embolization, a 1.5mm x 1cm deltaxsft10 coil (deltaxsft, l16085) was being used as the final finishing coil.After the coil detached and was removed from the excelsior microcatheter (mc), there was ¿something sticking out¿ at the end of the mc.The procedure was well completed.There was no patient injury reported.The device was removed from the patient without additional intervention.The device(s) were used and prepped as per the instructions for use.The concomitant devices functioned as expected.There was no device fragments that remained in the patient.There was no excessive force applied to the device.There was no difficulty with device positioning.One non-sterile deltaxsft10 1.5mm x 3cm unit was received inside of a pouch.Also, one excelsior mc (non-j&j product) was received inside the pouch.The received device was visually inspected, no damages were noted on it.Then a microscopic inspection was performed, the distal outer sheath was found heated and the embolic coil was not returned with the device.No other damages were observed.Also, the marker band was found at 36.1cm from distal end which is within specification.An x-ray was performed to the excelsior mc (non-j&j product).According to the event, something was stuck in the final part of this mc (embolic coil).Nothing was found in the distal part of the received mc.A manufacturing record evaluation was performed for the finished device l16085 number, and no non-conformances related to the reported complaint condition were identified.The complaint reported by the customer ¿marker band- offset/out of position¿ was not confirm.The marker band was found within specification.Neither the product analysis nor the mre suggest that the failure reported could be related to the manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.

Brand Name
DELTAXSFT10 1.5MM X 1CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key9745203
Report Number3008114965-2020-00028
Device Sequence Number713594
Product Code KRD
UDI-Device Identifier10886704077244
UDI-Public10886704077244
Combination Product (Y/N)N
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberDLX100151
Device Catalogue NumberDLX100151
Device Lot NumberL16085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2020
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date02/24/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR MICROCATHETER